Jump to content

Search the Community

Showing results for tags 'akhatisia'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Dear all, I took Sertraline 50 (French name for Zoloft). for only a month and I have developped PGAD (Persistent Genital Arousal Disorder) following a too fast withdrawal. I read the story of some of your members who had PGAD when they withdrew from an antidepressant and their stories looked like mine and gave me hope and I hope they can confort me and assist me because I am in a very dark place. I read the stories of Hopefull anf Broken. Are they still on the forum ? How are they doing ? Until December 2016, I had never taken any antidepressant or a benzo in my entire life. I was leading an happy life with my husband and son in the West of France. We had a chemical accident in december. I mixed 2 products while cleaning my house, bleach and a cleaning product with acid and stupidly burnt my lungs and got a toxic choc on the 27th of december. My doctor thought I was anxious afer the accident and put me on Xanax 0.25, half a pill at night. I took it for a month in January 2017 and was sent to a psychiatrist who put me on Lisanxia 10, a pill a day. I felt suicidal because i didnt understand I was suffering from the Xanax withdrawal the doctors kept changing the pill without any tappering, I stayed on Lysanxia 10, a pill a day the whole February , then another psychiatrist decided to put me on Bromazepan 6 (4 quarter a day). I stayed on Bromazepan the entire March and he put me back on Xanax, all of that cold turkey. And that how I met my worse nightmare, the Sertraline AD: I was feeling very agitated on benzos, my lungs and entire skin were burning and everybody told me it was in my head. I didn't agree so I was hospitalised againt my wish in a psychiatrist hospital. There, they made me stop my Xanax 0.25 cold turkey and put me on Sertraline 50. This happened on Easter monday 2017 (April 17 th). After 2 weeks, I was sent home and started feeling very ill, I had tremors, agitation, fatigue, shakes, flu like symptoms and suicidal thoughts. I went to see a GP who told me I could drop the Sertraline to 25 because I had only been on it for 2 weeks and I could slowly stop it. I went on the 25 pill and then I started having violent withdrawal side effects (I don't know which ones came from Xanax or from Sertraline) : My symptoms : Sensitivity to light and smells, burning skin, hyperacusis, agitation, akathisia, tinnitus and when I thought it couldn't get worse, I started peeing every 10 minutes, got a hyperactive bladder, terrible pains in my genitalias, bladder and pelvic area and the worse of it permanent arousal. Since I have kept the tinnitus in my left ear, the akatisia and PGAD. I was sent to another mental hospital at the beginning of June because I thought they could help me with PGAD. They put me on Risperidone for a week while they made me stop the Sertraline very fast (they made me take it every 2 days for a week then they replaced it with Anafranil 25 that I kept for a week. My tinnitus got worse and my PGAD stayed the same. I was getting sicker and sicker so the psychiatrist stopped the Anafranil and the Risperidone and I was put back on Xanax. I am now back at home, my PGAD symptoms are terrible and I am considered manic and hypocondriac. My doctor wants to put me back in a mental hospital. I can't look after my family and Iam in a very dark place with suicidal thoughts My 3 main withdrawal symptoms : high pitched tinnitus, agitation and PGAD. Pins and needles in my lower back, legs and arms when the PGAD crisis start. . MY PGAD symptoms : Overactive bladder, ongoing arousal sensations in and around the genitals, having to go to the toilets every 10 minutes, pelvic pains, Pins and needle, shaking. It is atrocious and it makes me suicidal. I take 3 Xanax 0.25 a day and a Zopiclone 7 to sleep. I cannot sit because the symptoms get worse and I can barely walk because my bladder hurts. I spend my days crying on my bed with an ice pack on my lower parts. At night I cannot sleep well because of the tinnitus. I went to see an urologist, I had a cystoscopy done and they told me it is not an interstitial cysticis and gave me Lyrica (I am scared of taking it because I fear it will make my tinnitus worse). Nobody knows this symptom in France and people think i am crazy. Thank you for reading my story. Please can you reassure me ? I am terrified and I am suffering greatly. Would it go away ? Is it a withdrawal symptom ? Thank you so much for having this site on the internet. It gave me a lot of confort. Cathyfrench (I am french so I hope my English is not too bad, my apologies for my grammatical errors)
×
×
  • Create New...